Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 90, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Oct 14, 2014, 2:58 PM EDT for Hamilton County, Tennessee; Dade County, Georgia. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2014, 2:58 PM EDT (18:58 UTC)
- Expired
- Oct 15, 2014, 7:36 AM EDT
- In force
- 17 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 15.54 ft at Oct 14, 2014, 9:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
307
WGUS42 KFFC 141858
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT TUE OCT 14 2014
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING CREEK IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC083-TNC065-150858-
/O.NEW.KFFC.FL.W.0090.141014T1858Z-141015T1136Z/
/ENGG1.1.ER.141014T0827Z.141014T1230Z.141015T0536Z.UU/
258 PM EDT TUE OCT 14 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* FROM THIS AFTERNOON UNTIL WEDNESDAY MORNING.
* AT 230 PM THIS AFTERNOON THE STAGE WAS 14.6 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT.
THE CREEK CREST EARLIER THIS MORNING AT 15.6 FEET.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE
IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO
LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER
WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR
FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES
THE TENNESSEE BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$3 follow-up statements
738
WGUS82 KFFC 142055
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT TUE OCT 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEKS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
GAC083-TNC065-151055-
/O.CON.KFFC.FL.W.0090.000000T0000Z-141015T1136Z/
/ENGG1.1.ER.141014T0827Z.141014T1230Z.141015T0536Z.UU/
455 PM EDT TUE OCT 14 2014
THE FLOOD WARNING CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL WEDNESDAY MORNING.
* AT 445 PM THIS AFTERNOON THE STAGE WAS 14.5 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE
IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO
LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER
WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR
FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES
THE TENNESSEE BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC117-150457-
/O.CON.KFFC.FL.W.0089.000000T0000Z-141015T0457Z/
/CMGG1.1.ER.141014T1645Z.141014T2200Z.141014T2257Z.UU/
455 PM EDT TUE OCT 14 2014
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* FROM LATE THIS AFTERNOON UNTIL LATE TONIGHT.
* AT 345 PM THIS AFTERNOON THE STAGE WAS 5.9 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 6.2 FEET BY THIS EVENING.THE CREEK WILL
FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 6 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL EXPAND
INTO THE NATURAL FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM
FROM THE GAGE AT ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE
PORTIONS OF THE SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY
WILL BEGIN TO FLOOD. THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND
MCFARLAND ROAD WILL BE COVERED WITH AROUND ONE FOOT OF WATER. A
PORTION OF THE SIDEWALK UNDER MAJORS ROAD WILL BE COVERED WITH
AROUND TWO FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$713
WGUS82 KFFC 150124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT TUE OCT 14 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEKS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY
BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES
GAC083-TNC065-151524-
/O.EXT.KFFC.FL.W.0090.000000T0000Z-141016T0400Z/
/ENGG1.1.ER.141014T0827Z.141014T1230Z.141015T2200Z.UU/
924 PM EDT TUE OCT 14 2014
...FLOOD WARNING WARNING CONTINUES FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* UNTIL WEDNESDAY EVENING.
* AT 900 PM TUESDAY THE STAGE WAS 14.2 FEET...AND FALLING SLOWLY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY
EVENING.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND ALONG SELLS LANE
IN TRENTON...MASON ROAD NEAR RISING FAWN...AND CREEK ROAD NEAR NEW
ENGLAND. THESE ROADS AND OTHER ROADS WITH CREEKS FLOWING INTO
LOOKOUT CREEK WILL FLOOD CAUSING THE ROADS TO BE CLOSED. THE WATER
WILL BE A FEW FEET DEEP ON PORTIONS OF THESE ROADS. ALSO MINOR
FLOODING WILL CONTINUE TO EXPAND DOWNSTREAM AS THE CREEK CROSSES
THE TENNESSEE BORDER INTO THE TIFTONA AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC117-150901-
/O.EXT.KFFC.FL.W.0089.000000T0000Z-141015T0901Z/
/CMGG1.1.ER.141014T1645Z.141015T0030Z.141015T0301Z.UU/
924 PM EDT TUE OCT 14 2014
...FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR CUMMING.
* UNTIL LATE TONIGHT.
* AT 900 PM TUESDAY THE STAGE WAS 6.6 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 6 FEET.
* THE CREEK WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER TONIGHT.
* AT 7 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL
FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT
ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE
SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED.
THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE
COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK
UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-151524-
/O.EXT.KFFC.FL.W.0091.141015T0600Z-141016T0600Z/
/APHG1.1.ER.141015T0600Z.141015T1200Z.141016T0000Z.NO/
924 PM EDT TUE OCT 14 2014
...FLOOD WARNING CONTINUES FOR
THE BIG CREEK NEAR ALPHARETTA.
* FROM AFTER MIDNIGHT UNTIL LATE WEDNESDAY NIGHT.
* AT 900 PM TUESDAY THE STAGE WAS 6.7 FEET...AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND
CONTINUE TO RISE TO NEAR 7.1 FEET BY WEDNESDAY MORNING.THE CREEK
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS
AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH
COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY.
FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR
ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT
OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA
CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$476
WGUS82 KFFC 150909
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 AM EDT WED OCT 15 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE AND HAMILTON
COUNTIES
GAC083-TNC065-150939-
/O.CAN.KFFC.FL.W.0090.000000T0000Z-141016T0400Z/
/ENGG1.1.ER.141014T0827Z.141014T1230Z.141015T0825Z.UU/
509 AM EDT WED OCT 15 2014
THE FLOOD WARNING IS CANCELLED FOR
THE LOOKOUT CREEK NEAR NEW ENGLAND.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 05 AM WEDNESDAY THE STAGE WAS 11.7 FEET...AND
FALLING QUICKLY.
* FLOOD STAGE IS 12.0 FEET.
* THE CREEK WILL CONTINUE TO FALL.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 14, 1:40 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 14, 1:40 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 140 PM EDT TUE OCT 14 2014 .UPDATE... /ISSUED AT 711 AM EDT TUE OCT 14 2014/ CONTINUING TO CLEAR COUNTIES FROM THE TORNADO WATCHES ONCE THE LINE PUSHES EAST OF THE COUNTIES. STRONG WIND SHEAR AND INCREASING INSTABILITY DUE TO DEEPENING SOUTHERLY FLOW AND SUNRISE HAVE WARRANTED PLACING THE REST OF EAST CENTRAL GA COUNTIES IN A TORNADO WATCH UNTIL EARLY AFTERNOON. DAMAGING WINDS STILL SEEM TO BE THE MAIN STORM THREAT ALONG THE SQUALL LINE THIS MORNING. HOWEVER... WE JUST CANNOT RULE OUT AN ISOLATED TOR DUE TO THE STRONG WIND SHEAR NEAR THE SURFACE. CONTINUED TO STAY TUNED FOR POSSIBLE REDEVELOPMENT OF STORMS ALONG THE ACTUAL COLD FRONT LATER TODAY. 39 && .PREV DISCUSSIONS... /ISSUED 436 AM EDT TUE OCT 14 2014/ SHORT TERM /TODAY THROUGH WEDNESDAY/... AS ADVERTISED... A SQUALL LINE IS CURRENTLY PUSHING ACROSS WEST GA THIS MORNING... AND PROGGD TO PUSH TO NEAR AN ATLANTA TO MACON LINE BETWEEN 6 AND 9 AM... THEN ACROSS EAST GA DURING THE AFTERNOON. ALTHOUGH A WEAKENING TREND IS EXPECTED AS THE LINE OF STORMS PUSHES EAST THIS MORNING... AN ISOLATED BURST OF POTENTIALLY DAMAGING WIND ALONG THE LEADING EDGE THROUGH IS THE MAIN CONCERN THROUGH MID MORNING. THIS THREAT WILL GREATLY DIMINISH FOR EAST GA DURING THE AFTERNOON. IN ADDITION TO STRONG WINDS... AN ISOLATED WEAK TORNADO CANNOT BE RULED WITH STRONG LOW LEVEL WIND SHEAR AND WEAK INSTABILITY NOTED ALONG AND AHEAD OF THE LINE OF STORMS. THIS CONCERN HAS PROMPTED THE ISSUANCE OF A TORNADO WATCH FOR PARTS OF NORTH AND CENTRAL GA THROUGH 11 AM THIS MORNING. ALL THESE THREATS WILL GREATLY DIMINISH ONCE THE LINE OF STORMS PUSHES EAST OF YOUR AREA. PERIODS OF HEAVY RAIN WILL ALSO BRING THE POTENTIAL FOR BRIEF FLASH FLOODING ALONG LOW LYING...FLOOD PRONE AREAS THROUGH THE AFTERNOON AND INTO THE EVENING. MODELS DO SHOW A SECOND LINE OF STORMS POSSIBLY DEVELOPING LATER THIS AFTERNOON ALONG THE ACTUAL COLD FRONT... AND THIS WOULD PUSH ACROSS THE ATLANTA METRO AREA SOMETIME BETWEEN 3 PM AND 6 PM THIS AFTERNOON IF DEVELOPS. AT THIS TIME... THE ONLY THREAT EXPECTED WITH THIS SECOND DEVELOPMENT WOULD BE ISOLATED BURST OF STRONG WINDS. WILL KEEP A WIND ADVISORY UP THROUGH 8 AM FOR THE HIGHER ELEVATIONS ABOVE 2000 FEET DUE TO STRONG MID LEVEL WINDS POSSIBLY MIXING DOWN WITH ANY CONVECTION. OTHERWISE... THE EXPECT THE FRONT TO PUSH EAST THIS AFTERNOON AND EVENING WITH THE CUT OFF UPPER LOW MEANDERING OVER THE OHIO AND TN VALLEYS THROUGH WEDNESDAY. THIS WILL SPREAD CLOUDS AND POSSIBLY SOME ISOLATED TO SCATTERED SHOWERS ACROSS MAINLY NORTH GA THROUGH THE REST OF THE PERIOD. TEMPERATURES... WILL COOL DOWN BEHIND THE FRONT... WITH LOWS GENERALLY IN THE 50S TONIGHT... ALTHO THIS MAY BE TRICKY WITH WRAP AROUND CLOUDS POSSIBLY HOLDING TEMPS SLIGHTLY WARMER THAN EXPECTED. CLOUDS AND COOL WESTERLY WINDS SHOULD HELP HOLD HIGHS ON WEDNESDAY IN THE 60S AND 70S FOR ALL AREAS. 39 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... LONG TERM MODELS ARE IN GOOD GENERAL AGREEMENT LIFTING UPPER LOW SLOWLY NORTHWARD THROUGH THE OHIO VALLEY...WITH SURFACE HIGH PRESSURE BUILDING INTO THE SOUTHEAST WITH NEAR ZONAL FLOW ALOFT BY THE WEEKEND. THE UPPER LOW IS STILL CLOSE ENOUGH TO FORECAST AREA TO KEEP CLOUDS ACROSS FAR NORTH GEORGIA FOR THURSDAY...AND THERE ARE A COUPLE OF RIPPLES IN THE UPPER LEVEL PATTERN OVER THE WEEKEND... BUT WITH LITTLE MOISTURE TO WORK WITH MAIN IMPACT WILL BE AN INCREASE IN CLOUDS. GENERALLY DRY FORECAST INTO EARLY NEXT WEEK. EXPECT TEMPERATURES GENERALLY NEAR OR JUST BELOW NORMAL THROUGH THE EXTENDED PERIODS. ATWELL HYDROLOGY... EARLY TODAY THROUGH WEDNESDAY... EXPECTED RAINFALL AMOUNTS CONTINUE TO BE ABOVE 2 INCHES ACROSS NORTH AND WESTERN PORTIONS OF THE CWA... WITH 1-1.5 FROM THE SE ATL METRO AREA THROUGH MACON... AND BELOW 1 INCH FURTHER SE. THIS RAINFALL OVER AN ALREADY SATURATED GROUND WILL MAKE THE AREA PRIME FOR POSSIBLE FLOODING ISSUES TODAY. THEREFORE... WILL CONTINUE THE FLASH FLOOD WATCH FOR MUCH OF NORTH GA THROUGH 2 AM TONIGHT. SITE SPECIFIC MODELS INDICATE THAT WITH THE FORECAST AMOUNT OF PRECIP...SEVERAL RIVERS COULD SEE BANKFULL OR MINOR FLOODING CONDITIONS... PARTICULARLY IN THE CONASAUGA RIVER AND LOOKOUT CREEK BASINS. 31/39 && .AVIATION... 18Z UPDATE... FRONT CURRENTLY MOVING THROUGH ATL AND SHOULD CONTINUE EAST THIS AFTERNOON. RAIN AND ISOLATED THUNDERSTORMS WILL PERSIST ALONG AND AHEAD OF THE FRONT. CEILINGS GENERALLY MVFR WITH AREAS OF IFR AND SHOULD CONTINUE THROUGH THE EVENING. WRAP AROUND CLOUDS COULD KEEP MVFR CIGS OVER THE AREA TONIGHT. THESE CIGS SHOULD IMPROVE TO VFR LEVELS BY 15Z WEDNESDAY. WINDS BECOMING SOUTHWEST WITH FRONTAL PASSAGE WITH SOME GUSTS TO 20KT. SOUTHWEST WINDS DIMINISHING AFTER 23Z...THEN WEST TO NORTHWEST 10 TO 15KT ON WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 53 69 51 / 100 80 20 10 ATLANTA 73 55 67 53 / 100 30 20 10 BLAIRSVILLE 70 50 62 48 / 100 60 40 20 CARTERSVILLE 73 52 67 50 / 100 20 30 10 COLUMBUS 75 52 74 54 / 100 20 10 0 GAINESVILLE 73 52 66 51 / 100 50 30 10 MACON 77 53 75 51 / 100 60 10 5 ROME 72 52 67 51 / 100 30 40 20 PEACHTREE CITY 73 51 69 50 / 100 20 20 5 VIDALIA 78 62 77 54 / 100 80 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...41 LONG TERM....ATWELL AVIATION...41
Hazardous weather outlook, Oct 14, 5:46 AM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 546 AM EDT TUE OCT 14 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 546 AM EDT TUE OCT 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA TODAY... WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS ARE DAMAGING WINDS AND VERY HEAVY RAIN WITH FLASH FLOODING POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH THIS MORNING. THE MOST LIKELY AREA FOR SEVERE STORMS TODAY IS ALONG AND AHEAD OF THE SQUALL LINE MOVING THROUGH NORTH AND CENTRAL GEORGIA THROUGH THE MORNING HOURS. DISCUSSION... THE SQUALL LINE FROM ATLANTA TO MACON IS EXPECTED TO PUSH INTO EAST GEORGIA THROUGH LATE MORNING. ALTHOUGH A WEAKENING TREND IS EXPECTED...AND LIMITED INSTABILITY IS NOTED...THE VERTICAL WIND SHEAR SHOULD BE SUFFICIENT FOR A FEW OF THE STORMS IN THE LINE TO BE SEVERE WITH DAMAGING WINDS. A FEW BRIEF...GENERALLY WEAK TORNADOES WILL ALSO BE POSSIBLE ALONG THE LINE OR IN CELLS JUST AHEAD OF THE LINE. A SECOND LINE OF STORMS MAY REDEVELOP LATER THIS AFTERNOON ALONG THE ACTUAL COLD FRONT...AND THIS WOULD PUSH ACROSS THE FORECAST AREA BETWEEN 2 PM AND 9 PM. AT THIS TIME... THE ONLY THREAT EXPECTED WITH THIS SECOND DEVELOPMENT WOULD BE ISOLATED STRONG WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THROUGH NOON ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Oct 14, 9:31 AM EDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EDT TUE OCT 14 2014
GAZ061-062-074>076-141415-
931 AM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES UNTIL 1015 AM
EDT...
AT 928 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SPARTA TO HARRISON...MOVING NORTHEAST AT 45
MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WASHINGTON...WARREN...GLASCOCK...HANCOCK AND JEFFERSON COUNTIES
THROUGH 1015 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE HEBRON...WARTHEN...TENNILLE...DEEPSTEP...SANDERSVILLE...
BEULAH...LINTON...DEVEREUX...SPARTA...HARRISON...RIDDLEVILLE...
HAMBURG STATE PARK...AGRICOLA...CULVERTON AND DAVISBORO.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3308 8228 3298 8227 3278 8277 3281 8280
3279 8286 3297 8301 3321 8308 3345 8288
3344 8285 3347 8286 3352 8282 3351 8275
3355 8271 3352 8261 3336 8253 3332 8234
3325 8224 3322 8223
TIME...MOT...LOC 1331Z 218DEG 41KT 3327 8294 3314 8275
3290 8275Local storm report, Oct 14, 9:37 AM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG DULUTH 34.00N 84.14W
10/14/2014 GWINNETT GA EMERGENCY MNGR
EMA RECEIVED REPORT OF ONE TREE DOWN AT THE
INTERSECTION OF SOUTH OLD PEACHTREE ROAD AND SOUTH
BERKLEY LAKE ROAD.
&&
EVENT NUMBER FFC1400909
KOVACIKLocal storm report, Oct 14, 9:41 AM EDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG BUFORD 34.12N 84.00W
10/14/2014 GWINNETT GA EMERGENCY MNGR
EMA RECEIVED REPORT OF ONE TREE DOWN AT THE
INTERSECTION OF HAMILTON MILL ROAD AND THRASHER ROAD.
ANOTHER TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
HAMILTON MILL ROAD AND I-985.
&&
EVENT NUMBER FFC1400910
KOVACIKLocal storm report, Oct 14, 10:26 AM EDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 AM TSTM WND DMG 1 SSW MAXWELL 33.40N 83.67W
10/14/2014 JASPER GA 911 CALL CENTER
911 CALL CENTER RECIEVED REPORTS OF SEVERAL TREES DOWN
LOCATED ON COUNTY LINE ROAD...COUNTY LINE TRAIL...PITTS
CHAPEL ROAD...AND POST ROAD.
&&
EVENT NUMBER FFC1400911
KOVACIKLocal storm report, Oct 14, 10:30 AM EDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EDT TUE OCT 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG GOOD HOPE 33.78N 83.61W
10/14/2014 WALTON GA EMERGENCY MNGR
EM REPORTS MULTIPLE TREES AND POWERLINES DOWN IN THE
VICINITY OF CHANDLER ROAD. BARN DAMAGE WAS ALSO NOTED
AND SEVERAL HOMES HAD SHINGLE DAMAGE.
&&
EVENT NUMBER FFC1400912
KOVACIKSpecial weather statement, Oct 14, 1:58 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT TUE OCT 14 2014
GAZ033-044>046-055-057-141830-
158 PM EDT TUE OCT 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN ROCKDALE...
DEKALB...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 230 PM EDT...
AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAKE CITY...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
ROCKDALE...DEKALB...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 230
PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HAPEVILLE...
COLLEGE PARK...ELLENWOOD...REX...MORROW...IRONDALE...JONESBORO...
RIVERDALE...HARTSFIELD-JACKSON AIRPORT...FORT GILLEM...LAKE CITY...
FOREST PARK...HIDDEN VALLEY PARK...LAKEWOOD PARK AND CEDAR GROVE.
&&
LAT...LON 3390 8424 3376 8404 3358 8423 3355 8426
3355 8429 3353 8428 3346 8435 3352 8443
3355 8444 3355 8446 3365 8446
TIME...MOT...LOC 1759Z 218DEG 35KT 3361 8435The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 12:17 AM EDT | Wind Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more | 8 hr |
| Oct 14, 3:23 AM EDT | Flood Watch | FFC | Dawson, Lumpkin, White | 23 min |
| Oct 14, 3:26 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 49 min |
| Oct 14, 3:45 AM EDT | Special Weather Statement | FFC | Coweta, Douglas, Harris, Heard, Troup | 60 min |
| Oct 14, 4:05 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 55 min |
| Oct 14, 4:13 AM EDT | Flash Flood Warning | FFC | Dade | 7 hr |
| Oct 14, 4:38 AM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Taylor, Webster | 52 min |
| Oct 14, 4:48 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Douglas, Fayette, Fulton, Meriwether and 4 more | 42 min |
| Oct 14, 5:16 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 29 min |
| Oct 14, 5:20 AM EDT | Special Weather Statement | FFC | Gordon, Murray | 25 min |
| Oct 14, 5:29 AM EDT | Special Weather Statement | FFC | Crawford, Crisp, Dooly, Houston, Macon, Peach and 1 more | 46 min |
| Oct 14, 5:32 AM EDT | Tornado Warning | FFC | Cobb, Fulton | 28 min |
| Oct 14, 5:43 AM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Oct 14, 5:46 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 29 min |
| Oct 14, 5:50 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Dooly, Houston, Macon, Peach and 1 more | 25 min |
| Oct 14, 6:15 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Twiggs, Wilkinson | 45 min |
| Oct 14, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Forsyth, Hall, Lumpkin, Union and 1 more | 47 min |
| Oct 14, 6:29 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 31 min |
| Oct 14, 6:42 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens | 48 min |
| Oct 14, 6:44 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Jones, Morgan, Newton, Oconee and 3 more | 46 min |
| Oct 14, 7:00 AM EDT | Special Weather Statement | FFC | Hancock, Wilkinson | 30 min |
| Oct 14, 7:10 AM EDT | Tornado Warning | FFC | Clarke, Jackson, Madison, Oconee | 35 min |
| Oct 14, 7:27 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Oglethorpe, Taliaferro, Warren, Washington and 1 more | 48 min |
| Oct 14, 8:07 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 23 min |
| Oct 14, 9:31 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 44 min |
| Oct 14, 10:16 AM EDT | Flash Flood Warning | FFC | Dade | 6 hr |
| Oct 14, 1:18 PM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Oct 14, 1:58 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 32 min |
| Oct 14, 5:24 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 39 hr |
Nearby
River Flood Warnings in Tennessee, 2014River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.